# SDR AALA202305109934

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 62,333 hours, 26,183 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: 147A650215
- Condition: Crazed
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT DOOR EXIT WINDOW CRAZED. REMOVED AND REPLACED AFT RIGHT DOOR MOUNTED WINDOW IN ACCORDANCE WITH AMM 56-31-00. NO FURTHER DEFECT NOTED. OK FOR SERVICE.
